# SDR 07FDEA03117

- Difficulty date: August 25, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651768331
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT, UPPER HINGE CUTOUT REPAIR, 5 HOLES ARE CRACKED NEED EVALUATION PER WIC 53308429 ITEM 5, HOLES ARE CIRCLED IN BLACK.  ALSO FUSELAGE SKIN IS CRACKED OUT OF THE MAIN ENTRY DOOR CUTOUT UPPER HINGE ON WO NR 36352/N00076 COMPLIED WITH EA NR 7-5330-113939.  WORKED IN CONJUCTION WITH WO NR 36352/ N00076 AND N00499.  UPPER HINGE CUTOUT DOUBLER AND TRIPLER.
